# SDR JIKA2014050901

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N206AV
- Make and model: Beech C-99
- Aircraft serial: U206
- Aircraft time: 34,825 hours, 47,883 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO KDFW THE LT ENG T HANDLE WARNING LIGHT BEGAN TO FLICKER, PILOT COMPLETED EMERGENCY CHECKLIST ITEMS WITH THE SAME RESULTS.  PILOT PERFORMED A PRECAUTIONARY INFLIGHT SHUTDOWN OF LT ENG.  PILOT LANDED AT KDFW WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED TWO ENG FLAME DETECTORS DEFECTIVE CAUSING THE FALSE FIRE INDICATION.  R & R BOTH FLAME DETECTORS.  PERFORMED GND RUN CHECK OF ENG, THE FIRE DETECTION SYS CHECK WAS NORMAL.
